i was told not to drink, is this correct?
7 Jul 2010
Alcohol does alter the effects of Penicillin. It will kill alot of the necessary benefits of the Penicillin and you will need to take more and at a higher dose which could cause problems in itself. Your best bet is stop drinking for the necessary few days it won't hurt and may save your liver at that, sorry if it sounds like I was preaching but I am not just trying to help that's all. marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a toothache and I believe the I may have an exposed nerve. My bottom tooth has a hole in it and its almost gone. Just a partial tooth there.It ...
1 answer • 28 Oct 2009
What other side effects could my baby be experiencing while I am taking Penicillin?
1 answer • 21 Jan 2010
1 answer • 6 Sep 2010
i am taking penicillin vk for infacted gums to get a tooth pulled.But the med is making me sick.Could it be cause i am useing mouth wash
1 answer • 11 Jan 2013
i was 4yrs old when i started getting shots of benzethine penicillin,its been 30yrs since i stopped taking it,what side effects can i have now?
1 answer • 29 Jun 2014